# SDR EVCA20160215001

- Difficulty date: February 12, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N277AE
- Make and model: Bell 206L-3
- Aircraft serial: 51421
- Aircraft time: 8,877 hours, 26,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 206033110229
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS AT BOX BEAM INTERFACE WITH FWD VERTICAL CONTROL TUNNEL ON RT SIDE.  FOUND ANGLE, PN 206-033-110-229 & WEB PN 206-033-110-183, CRACKED.  MAXIMUM CRACK LENGTH OF APPROX 2 INCHES.
